Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have abdominal pain, nausea, dizzy, tired. Had abortion, since no complication had regular sex

I had an abortion 20 days ago and since there was no complication started having regular sex one week after that. However, despite feeing normal, suddenly developed a sharp abdominal pain this morning along with slight nausia. Though, the nausea has gone and pain has lessened a bit, I am worried what could be this. I am feeling slightly dizzy and tired as well.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi Anshulika,

You need to take some more rest. One week, post abortion is too early to start your sexual life again. It is better to wait for at least 3 weeks before resuming the sexual activity.

Have you got a check scan done post the abortion? If not, please get a scan done to make sure that there are no products of conception, remaining in the uterus.

Drink plenty of fluids. In any case, it is better for you to get a physical examination done by your primary care physician.

I wish you get well soon.


Answered: Tue, 9 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor